WHAT TO DO WHEN IT'S PUBLIC HOLIDAYS AND YOU'VE RUN OUT OF YOUR SCRIPTS?
Hi, I am wondering if anybody would know what to do when it's public holidays, and you've run out of medications that have warnings "Do not stop taking this medication suddenly" as it could cause convulsions or extreme anxiety. I foolishly forgot to check to see if I had enough before the holidays, and now see that I don't, so I'm very scared. It's 2 scripts that I'll be out of before the end of the holidays, Zoloft, my anti-depressant, and zopiclone, a sleep med, which I had been using to help with my withdrawals from Tramadol and having less valium. The withdrawals are bad enough, without having to suddenly have none of those other 2 meds. I'm wanting to wean off all, but not this way.
If your prescription system in Australia is computerized and they have documentation of what you're running out of on file, you shouldn't have a problem getting an advance to hold you over. Bring the empty prescription bottle along.
well, usually if you go to a 24 hour pharmacy and explain the situation, they give you 3 pills to get by until you can speak to your doctor. I've had this with a blood pressure medication that I take and can't suddenly just stop, but I forgot to refill.
Thank you so much for your reply, starshine7. I'll go to my usual pharmacy tomorrow, as they will have it on computer that I'm due for these scripts, so hopefully they will give me enough to tide me over till my appt with my prescribing Psych. Thanks again, as I wouldn't have thought about doing what you suggested, as well as the advice from OopenMind24hours. This has eased my mind on this issue.
Hi dominosarah, Thanks for asking how I'm doing. I'm sorry if I neglected to reply. My mind is in such a jumble and turmoil, I'm forgetting so many things. I was coping not too badly at all. Today, however, I'm struggling. I've been tapering 3 meds. I was so determined to stop taking zopiclone, that I haven't been having it at night anymore. Of course, I'm sleeping badly, waking up with the horrors and sweats. I desperately did not want to have any zopiclone today. I lasted til now, 12 noon. I had to have 1/2 the 7.5mg tablet. I was occupying my mind as best as I could, so as not to think about it, but the shaking got so bad, I couldn't continue doing anything. Enormous fear in tummy and heart. Seeing my GP today and will tell what I'm going through and ask many questions and be totally honest about my addiction to these meds, how deeply I've become dependent on them and how I want to get off all these mind-altering meds. I'm a wreck!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.